# SDR 2008FA0000835

- Difficulty date: September 30, 2008
- Submitted: November 20, 2008
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Diaphragm
- Part number: 23031938
- Part serial: X48157
- Condition: Cracked
- Location: Nozzle
- Part time: 1,568 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOURESCENT PENTRANT INSPECTION PRODUCED INDICATIONS AT 2 LOCATIONS ALONG BRAZING WHERE DIAPHRAGM AND OUTER RING ARE JOINED.  INDICATIONS ARE APPROXIMATELY 1.60 AND 2.50 INCHES LONG, APPROX 180 DEGREES APART.  VOIDS IN BRAZING ARE ALSO PRESENT AT 2 LOCATIONS.  (K)
